Jump to content
CrazyBoards.org

tiny red bumps all over my torso


Recommended Posts

I could just be imagining things but hasn't someone here mentioned that this could indicate something serious? They are like pinprick bumps. I just noticed them this morning. I haven't seen anything like it on my body before. Only weird thing is I've been on Lexapro for a year. Just went off Wellbutrin.

Link to comment
Share on other sites

Maybe the lexapro is making your skin more sensitive? I have KP pretty bad on my arms and lighter most other places. Does it itch or is dry? The only thing w/ KP is exfoliation and moisturization. Scrub & slather. Just make sure whatever you use in non-comedegenic. Or however you spell it.

The "RASH" is from Lamictal. I don't think any other rash is deadly. Unles you pick at your self until you bleed, then it gets infected and you die of TSS or a staph infection.

Link to comment
Share on other sites

Heya hollywoodfreaks,

Yah it might be KP, that's common but mostly on the arms.

I'm not familiar with whether Wellbutrin withdrawals/unopposed Lexapro (Cipralex in Canada) can cause a drug rash.

A drug rash is a skin reaction that isn't an allergy, and it goes away.

If it expands at all, or if it doesn't go down in a few days, get seen.

--ncc--

Link to comment
Share on other sites

  • 3 months later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...